Temporal Distributional Limit Theorems for Dynamical Systems

Dmitry Dolgopyat, Omri Sarig

Research output: Contribution to journalArticlepeer-review


Suppose is a Borel flow on a complete separable metric space X, is Borel, and . A temporal distributional limit theorem is a scaling limit for the distributions of the random variables , where t is chosen randomly uniformly from [0, T], x is fixed, and . We discuss such laws for irrational rotations, Anosov flows, and horocycle flows.

Original languageEnglish
Pages (from-to)680-713
Number of pages34
JournalJournal of Statistical Physics
Issue number3-4
StatePublished - Feb 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Temporal Distributional Limit Theorems for Dynamical Systems'. Together they form a unique fingerprint.

Cite this